# SDR KCSA202503191042

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 121,366 hours, 22,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER IS CRACKED (1/2") ON THE AFT SIDE OF THE MAIN DECK FLOORBEAM AT STATION 2360 AT RBL 32
